69206members
363350posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Menopause symptoms??

4 REPLIES 4
Member

Re: Menopause symptoms??

Hi Anna,

 

thank you, I’ll give them a call. Sorry got the late response I haven’t been on for a while!


Jo

Member

Re: Menopause symptoms??

Hi Sarah,

 

Sorry I only just saw this! 

Thanks for your help. I always get a different brand of Letrazole, perhaps 2 or 3 varieties; do you know which are better?? 

Have spoken with my husband about it several times, but how do I explain it to my 7 year old?! 

 

I’m seeing my onc tomorrow so will ask. Wondering whether having my ovaries out would be any better, although I don’t want surgery if I can help it! I read somewhere recently that some low doses of anti depressants can help? Would rather not take more drugs, but will ask about this also.

Feeling very nervous as get results from my latest ct scan 🙁

 

Have you changed back to tamoxifen? If so has it been any good? 

Hope you’re well and the progreso has been halted.

Jo x

Member

Re: Menopause symptoms??

Hello Jo,

Similar regime to you & side effects.  The anger, flushes & aches are likely to be menopause symptoms, particularly linked to letrazole shutting down production of any oestrogen outside the ovaries.

I haven't found any tangible solutions but at least knowing & acknowledging what's fueling anger has helped me manage it better & explain it to others.

Different brands of letrazole can vary intensity of side effects for different people.

Having had progression recently, I'm going to ask my onc about the merits of going back to tamoxifen.

Sarah

Member

Re: Menopause symptoms??

Dear Joh74

 

I am so sorry to read how you are struggling at the moment.  We have a great team on our free Helpline, 0808 800 6000, who would be able to talk through what you are experiencing at the moment.

 

Best wishes
Anna
Digital Community Officer

Member

Menopause symptoms??

Hi,

 

I was diagnosed with secondary breast cancer at initial diagnosis in January 2018.

I’ve been on herceptin, pertuzamab and denosomab for around 16 months following 6 rounds of docetaxel. I have also been taking Letrazole and having zolodex injections for around a year.

All is stable which is great and I’m generally feeling good, apart from a few aches and pains and the odd pins and needles in my leg and foot. These are bearable and I know my limits and when I’ve overdone it.

 

The trouble is my mood swings! I have a terribly short fuse and get angry at the smallest thing. Is this to do with the menopause?? The hot flushes are getting worse, I can cope with them, but my temper has definitely got worse the last few months!! I am her2+ and er+ so can’t have hrt.

 

Is anyone else suffering and have any advice?

Apart  from the sbc I lost my mum in January, so it’s been a terrible few months, but I’m definitely not myself. My poor husband gets the brunt of it, luckily he’s really not understanding.

Also my memory has got really bad... 

Any help would be great!

 

Thank you,

Jo